Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Darkening of Skin around eyes and forehead after taking HCQS tabs for lupus

hi doctor , I am taking HCQS for Lupus for past 8 years and i am sensing that my skin around my eyes and forehead are becoming darker is that because of HCQS tablets and how can i remove the darker color of the skin any home remedies for that and is that the pigmentation problem or please let me know what is the exact problem of the darkening of the skin
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  562
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Endodontics 's  Response
Hello Prem chand yadhav,

The darkening of skin is due to side effect of HCQS, You need to totally avoid sunlight exposure.Otherwise wear some cotton clothes to cover your face & other exposing body parts.
You can consult a dermatologist who can just provide you with some creams to apply locally. But you can't reverse this problem.
Answered: Thu, 12 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor